# SDR CALA2025031802914

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 43,782 hours, 15,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L EMERGENCY SLIDE HAS METAL PART HANGING LOWER THAN NORMAL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.   INSPECTED DOOR SLIDE INSTALLATION REF AMM  TASK 25-66-01-200-802 SLIDE IS INSTALLED AND STOWED CORRECTLY. OK FOR SERVICE.   INSPECTED DOOR SLIDE INSTALLATION REF AMM TASK 25-66-01-200-802 SLIDE IS INSTALLED AND STOWED CORRECTLY. OK FOR SERVICE.
